# SDR 2021F00136

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: XAAMV
- Make and model: Boeing 737852
- Aircraft serial: 43659
- Aircraft time: 22,440 hours, 8,421 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660873256
- Condition: Inoperative
- Location: Hyd System
- Part time: 53,243 hours, 20,458 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

18.06.2021 15:24 CREW REPORTED VIA ACARS HYDRAULIC PUMP INOPERATIVE LIGHT.  CAPTAIN REPORTED THAT DURING CRUISE, THE EICAS MESSAGE RIGHT ENGINE LOW PRESSURE LIGHT WAS SHOWN. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING HYDRAULIC PUMP FAILED AT HYDRAULIC SYSTEM B OF THE ENGINE DRIVEN PUMP; SO THE RIGHT ENGINE DRIVEN PUMP WAS REPLACED IAW AMM 29-11-11 AND THE HYDRAULIC SYSTEM B OPERATIONAL TEST WAS PERFORMED IAW AMM 29-11-29, TESTED CORRECT.
